Medication and Drugs
Stomach and Abdominal Pain

Can Augmentin cause stomach pains?

323334

Top Answer
User Avatar
Wiki User
Answered
2011-02-27 09:50:44
2011-02-27 09:50:44

Yes. Augmentin is an anti-biotic that will act against the E. coli in the colon. This frequently causes diarrhea/loose stools as well as nausea. So stomach pains are not unexpected.

001
๐ŸŽƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Related Questions


lots of gases building up in your stomach


No. Gas pains only cause stomach cramps.


There are many reasons on why a person can have stomach pain. You could be getting a bug.


You can get sick, you will get no nutrients, it is dangerous, and it can cause stomach pains.



stomach pains are caused when the food has not been digested



Some symptoms of stomach pains are aching feelings in your stomach, and other things in the category. Things that you would call a "stomach ache" to harsh bruise like feelings inside your stomach are signs of stomach pains.


Yes it can. Because it causes major pain in the bladder and in the stomach. It hurts very much and it


Answer I'm not a doctor so I can only assume two things. One is that you are nervous and this causes you pain in the stomach area and or you ate something you shouldn't have eaten. Normally making out doesn't cause stomach pains.


Augmentin is a type of antibiotic and it contains penicillin. It is not advisable to consume alcohol while taking Augmentin 875-125 tablets because it can cause negative side effects such as an upset stomach and may also reduce the effectiveness of the antibiotic.


a big cause is gas, there others but this is one of the more common ones


no it can't unless ur not eating whn u get the munchies...


Yes. But stomach pains need investigating.


Augmentin is in the penicillin family and can cause reactions to people who are sensitive to penicillin. If you are allergic to penicillin, you should not take Augmentin.


Tender breasts and sharp pains in the stomach can be PMS or cysts.


Yes they cause stomach pains and a gassy feeling


Your sick. Stay home from work/school. Go to the doctor.


No, it would cause stomach pains to the puppy


Yes, it is okay to drink milk while taking Augmentin. Sometimes antibiotics can cause an upset stomach and so it is actually recommended to drink milk with this medication to try and avoid being or feeling sick.


If you needed a D&C and didn't have one, then yes it will cause upper stomach pains along with sickness, dizziness (possible fainting), severe pains and a discharge. If you need a D&C go and get one done now! If you don't you are putting your reproductive organs at risk of a severe infection that can result in you having a hysterectomy.


Sex does not normally cause stomach pain, either during the first time or later times. If you have stomach pain after having sex, see your health care provider to make sure there is not an infection.


Yes, it can. I have stomach pains from my period. I think it gets worse after heavy blood. life sucks


it is called stomach flue, and this bug could be caught anywhere at any time especially in a densely populated area


I wouldn't say so - maybe if it's an extreme case of stomache ache, though!



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.